RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1995, Volume 29, Issue 1, Pages 76–79 (Mi faa568)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief communications

$G$-Structures with Structure Groups of Type $C_l$ on Manifolds of Rational Curves

M. M. Graev

Scientific Research Institute for System Studies of RAS

Full text: PDF file (463 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1995, 29:1, 59–62

Bibliographic databases:

UDC: 514.76+517.98
Received: 04.04.1994

Citation: M. M. Graev, “$G$-Structures with Structure Groups of Type $C_l$ on Manifolds of Rational Curves”, Funktsional. Anal. i Prilozhen., 29:1 (1995), 76–79; Funct. Anal. Appl., 29:1 (1995), 59–62

Citation in format AMSBIB
\Bibitem{Gra95}
\by M.~M.~Graev
\paper $G$-Structures with Structure Groups of Type $C_l$ on Manifolds of Rational Curves
\jour Funktsional. Anal. i Prilozhen.
\yr 1995
\vol 29
\issue 1
\pages 76--79
\mathnet{http://mi.mathnet.ru/faa568}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1328540}
\zmath{https://zbmath.org/?q=an:0854.53027}
\transl
\jour Funct. Anal. Appl.
\yr 1995
\vol 29
\issue 1
\pages 59--62
\crossref{https://doi.org/10.1007/BF01077042}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995RW33900007}


Linking options:
  • http://mi.mathnet.ru/eng/faa568
  • http://mi.mathnet.ru/eng/faa/v29/i1/p76

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. I. Graev, “Constructing Hyper-Kähler Manifolds by the Method of S. G. Gindikin”, Funct. Anal. Appl., 29:3 (1995), 199–202  mathnet  crossref  mathscinet  zmath  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:124
    Full text:59
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020